# SDR C2XA01BT064

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2930, DURING 3A INSPECTION MAINTENANCE FOUND EXTERIOR LEFTHAND FORWARD EMERGENCY LIGHT INOPERATIVE.  RELAMPED EXTERIOR LEFTHAND FORWARD EMERGENCY LIGHT.  OPS CHECKED GOOD.
